# SDR UPS04242436

- Difficulty date: May 8, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- Engine: Pwa JT8D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2 DENTS IN SKIN AT BS 1245, STR 19R .  REPAIRED IAW SRM 53-30-3, FIG 13A.
